IJPAM: Volume 78, No. 8 (2012)
WITH MAXIMAL RANK IN
Department of Mathematics
University of Trento
38 123 Povo (Trento) - Via Sommarive, 14, ITALY
Abstract. Fix integers such that and . Let be a general smooth curve with genus , degree and (such a curve is not linearly normal). In this paper we prove that has maximal rank, i.e. for all .
Received: March 28, 2012
AMS Subject Classification: 14H51, 4N05
Key Words and Phrases: postulation, curve with maximal rank, non-linearly normal embedding
Download paper from here.
Source: International Journal of Pure and Applied Mathematics
ISSN printed version: 1311-8080
ISSN on-line version: 1314-3395